# SDR FDEA202511212197

- Difficulty date: November 21, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N158FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63097
- Aircraft time: 12,160 hours, 5,806 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T32212
- Condition: Dented
- Location: Zone 100
- Part time: 12,160 hours, 5,806 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT RT LOWER LATERAL SKIN BELOW UPPER LAP SEAM BETWEEN BS 1620 & 1650. DENT AT RT LOWER LATERAL SKIN BELOW UPPER LAP SEAM  WAS REPAIRED IAW EA. H-5330-T0369691 REV NOV 19,2025. RELEASE DATE: JUL 23,2022.
